Bergman and Bauer Operators for Elliptic Equations in Two Independent Variables

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationFinite and Infinite Dimensional Complex Analysis and Applications
EditorsHung Le Son, Wolfgang Tutschke, Zhongjun Yang
PublisherKluwer Academic Publishers
Pages221-243
Edition1
Publication statusPublished - 2004

Cite this

Tomantschger, K. (2004). Bergman and Bauer Operators for Elliptic Equations in Two Independent Variables. In H. Le Son, W. Tutschke, & Z. Yang (Eds.), Finite and Infinite Dimensional Complex Analysis and Applications (1 ed., pp. 221-243). Kluwer Academic Publishers.